# SDR SWIA202161183

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME, FS349, NOTED CORROSION BETWEEN STGR27 AND STGR26R (MARKED).    (C-CHECK RO 9-21-21)   REPLACED FRAME SECTOR AT FS349 BETWEEN STGR23L-24R REF BOMBARDIER DWG SH670-31350 REV A AND CRJ 700 SRMS 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  LEAK TEST GOOD.  COMPLIED WITH SKYWEST FORM M-337 AND TASK 51-900-1002-SKY.
